# SDR QXEA2015040200167

- Difficulty date: March 18, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR SURROUND STRUCTURE HAS OUTER EDGE BEAM CORRODED, PN 85339542-101. REMOVED OUTER EDGE BEAM, PN 85339542-101, REF SRM 51-42-05-02-01 STEP 4E. LOCATED & DRILLED NEW OUTER EDGE BEAM & INSTALLED ANCHOR NUTS REF DWG 85339511, REV -B DATED 96/09/27 & SRM 51-40-07, REPAIR-01, & SRM 51-42-05 REPAIR-01. INSTALLED NEW OUTER EDGE BEAM, PN 85339542-101 IAW DWG 85339511, REV -B DATED 96/09/27 & SRM 51-42-05, REPAIR-01.
